# SDR AALA984123

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM HAS CORROSION BEYOND SRM LIMITS.  BLENDED AREA FLAT SO THE FASTENER WILL SEAT PROPERLY WHEN REINSTALLED AND REFINISHED AREA PER THE REF/D1 SRM SECTION.  (M)
